Jump to content

Photo

New To Accutane.. Help!


3 replies to this topic

#1 sylv01

sylv01

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 07-December 12

Posted 07 December 2012 - 03:46 AM

Hey everyone
So i have a case of mild but persistant acne, it's not so bad on my face but its mostly annoying me on my chest, shoulders and back. I finally decided to give accutane a go despite all of the bad side effects that may occur.
So anyways I believe I'm on day 14 now, im taking 20 MG a day. Eyes have dried, they were even making a bit of mucus for a couple days so i had to stop wearing my contacts they're too irritated. My lips are dry for sure but not to the point where they crack, just need a bit of lip balm and they are okay.... so anyways, I'm getting headaches now and then and sore throats, also pretty nauseous sometimes. But the thing thats annoying me the most out of all of this is that im not seeing inprovement in my skin AT ALL..... if anything my skin feels oilier than normal.. is this supposed to happen? has anyone else had this experince? is it too early for me to notice a difference?!!

help somone!!

#2 g33tar

g33tar

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 14
About Me
  • Joined: 12-March 12

Posted 07 December 2012 - 04:26 AM

14 days is too early, it can take months before improvements are noticed. i would get eye drops as well. dry eyes can worsen headaches.

i think the best thing to do is be patient, brave through the first month or two because it will all be worth it (thats what im hoping anyway Posted Image )

#3 sylv01

sylv01

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 07-December 12

Posted 07 December 2012 - 08:08 PM

okay thanks.
I've been having really bad stomach issues the last few days... food just goes right through me,
Im still sticking it out and continuing on with the perscription so i hope you are right and that i see results soon. Did you just start also?

#4 g33tar

g33tar

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 14
About Me
  • Joined: 12-March 12

Posted 08 December 2012 - 10:14 AM

okay thanks.
I've been having really bad stomach issues the last few days... food just goes right through me,
Im still sticking it out and continuing on with the perscription so i hope you are right and that i see results soon. Did you just start also?


yup! four days behind you. on day ten and enjoying a lovely initial breakout Posted Image


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users